# SDR IPXA2024021653083

- Difficulty date: January 9, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL #272JF HAS COMP-DAMAGED (114-07) REMOVED DAMAGE SKIN ON MAIN CABIN FLOOR PANEL 272JF. IAW MD-11 SRM 53-00-50-2R-2. REPAIR 2. APPLIED REPAIR FILLER ON MAIN CABIN FLOOR PANEL 272J, USING POTTING COMPOUND P/N:EC3524A/B, B/N:0004177973. CURED AT ROOM TEMPERATURE. IAW MD-11 SRM 53-00-50-2R-2. REPAIR 2.
